# SDR DALA2023041202882

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 70,675 hours, 26,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4130318) DURING INSPECTION FOUND CARGO COMPARTMENT TRACK AT RBL 13.84 HAS WEAR OUT OF LIMITS, SCRATCHES AND CORROSION ON THE ATTACHMENT FITTINGS LOCATED AT B.S. 747 AND RBL 13.84. COMPLIED WITH STEPS 1 THRU 4 E OF CARGO TRACK REPAIR IAW B737 SRM 53-00-53-2R REPAIR 3. PERFORMED BHEC OF HOLES FOR TRACK REPAIR AND NOTED 1 HOLE W/CRACK INDICATION AT STA 747 RBL 13.84 ACCOMPLISHED PER B737 SRM 53-00-53-2R STEP 4F. C/W ERA 599506 14 REV A.
